# SDR AALA202408278591

- Difficulty date: August 22, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N338RS
- Make and model: Boeing 737823
- Aircraft serial: 44458
- Aircraft time: 12,374 hours, 4,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 100145
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PERFORMED AN UNSATISFACTORY OPERATIONAL CHECK OF EMERGENCY LIGHTS SYSTEM AND FOUND FORWARD GALLEY EMERGENCY LIGHTS AT L1 INTERIOR AND EXTERIOR INOPERATIVE. REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY IN FORWARD LEFT HAND CEILING, OPERTIONAL CHECK GOOD.
